The Michigan Mathematical Journal

Lower bound for the geometric type from a generalized estimate in the ̅∂-Newmann problem - a new approach by peak functions

Tran Vu Khanh

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 63, Issue 1 (2014), 209-212.

Dates
First available in Project Euclid: 19 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1395234365

Digital Object Identifier
doi:10.1307/mmj/1395234365

Mathematical Reviews number (MathSciNet)
MR3189474

Zentralblatt MATH identifier
06293419

Citation

Khanh, Tran Vu. Lower bound for the geometric type from a generalized estimate in the ̅∂-Newmann problem - a new approach by peak functions. Michigan Math. J. 63 (2014), no. 1, 209--212. doi:10.1307/mmj/1395234365. https://projecteuclid.org/euclid.mmj/1395234365


Export citation

References

  • D. Catlin, Necessary conditions for subellipticity of the $\bar\partial $-Neumann problem, Ann. of Math. (2) 117 (1983), no. 1, 147–171.
  • ––––, Subelliptic estimates for the $\bar\partial$-Neumann problem on pseudoconvex domains, Ann. of Math. (2) 126 (1987), no. 1, 131–191.
  • J.P. D'Angelo, Real hypersurfaces, orders of contact, and applications, Ann. of Math. (2) 115 (1982), no. 3, 615–637.
  • J.E. Fornaess and N. Sibony, Construction of P.S.H. functions on weakly pseudoconvex domains, Duke Math. J. 58 (1989), no. 3, 633–655.
  • T.V. Khanh, Boundary behavior of the Kobayashi metric near a point of infinite type, 2013, \arxivurlarXiv:1302.0789.
  • T.V. Khanh and G. Zampieri, Regularity of the $\bar\partial$-Neumann problem at point of infinite type, J. Funct. Anal. 259 (2010), no. 11, 2760–2775.
  • ––––, Necessary geometric and analytic conditions for general estimates in the $\bar{\partial}$-Neumann problem, Invent. Math. 188 (2012), no. 3, 729–750.